MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT; KNEE COMPONENT
Model Number KIMP310R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is related to the one reported on 3010536692-2021-00108.Patient with bilateral knee replacements that underwent a revision operation on both knees.
 
Event or Problem Description
Allegedly, this patient has bilateral knee replacements and was experiencing instability patellofemoral pain.The patient underwent an operation on both knees.A non-microport patella was implanted, and osteophytes were removed off the other patella.Both polyethylene inserts were replaced.

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11371941
Report Number3010536692-2021-00110
Device Sequence Number11727205
Product Code JWH
UDI-Device IdentifierM684KIMP310R1
UDI-PublicM684KIMP310R1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP310R
Device Catalogue NumberKIMP310R
Device Lot Number016310837
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date02/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR